Analytical-Numeric Formulas for the Probability Density Function of Multivariate Stable and Geo-Stable Distributions

Journal of Statistical Theory and Practice, Volume 8, Issue 2, 2014.

Author(s):

Hassan Fallahgoul

S. M. Hashemiparast

L. Klebanov

Journal of Statistical Theory and Practice, Volume 8, Issue 2, 2014.
Type: Academic publication
Date: le 01/01/2014
Source : Journal of Statistical Theory and Practice

See Also

« EDHEC, the best experience of my life so far »
News
- 29-05-2020
WHAT IS YOUR EDUCATIONAL BACKGROUND PRIOR TO EDHEC? Prior to EDHEC, I pursued a...
Meet Valentin Grinner, Pre-Master student
News
- 28-05-2020
Valentin Grinner “I’ve started a MOOC to learn web development” Valentin, 20, is...
EDHEC EXECUTIVE EDUCATION SPOTLIGHT WEBINARS
News
- 28-05-2020
In the current climate of uncertainty and complexity, as manager and leaders we are all...
Why I joined the MSc in Management Studies
News
- 27-05-2020
WHAT IS YOUR EDUCATIONAL BACKGROUND PRIOR TO EDHEC? I studied International Politics...